# SDR 04FDEA02023

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER FUSELAGE SKIN EXTERNAL REPAIR DOUBLER DENTED AT STA 1019 BETWEEN L-36R AND L-37R.  DENT FOUND TO BE OUT OF LIMITS IAW DC10 SRM 53-20-00 VOL 2.  FABRICATED REPAIR PARTS IAW DC10 SRM 53-20-00 FIG 6 VOL 1 AND DC10 SRM 53-33-01 VOL 2 FIG 2.  INSTALLED REPAIR COMPONENTS IAW DC10 SRM 51-41-01 VOL 2 AND DC10 SRM 51-33-01 VOL 2.
